# SDR QXEA2010042900290

- Difficulty date: April 24, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 20,978 hours, 21,626 cycles
- Engine: Pwc PW150A
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION PITCH TRIM, ELEVATOR FEEL LIGHTS ILLUMINATED ON TAKEOFF ROLL AT 80 KNOTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE. INTERROGATED CDS NO FAULTS  POSTED. PERFORMED AMM TASK 27-32-00-710-802 AND TASK 27-30-00-710-801.  RECHECKED CDS NO FAULTS POSTED.  NO DEFECTS NOTED.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
